# SDR 95ZZZX6017

- Difficulty date: October 13, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5421U
- Make and model: Beech V35
- Aircraft serial: D8507
- System (JASC): 7160 · Engine Air Intake System
- Part: Air Filter
- Part number: BA7210
- Condition: Defective
- Location: Intake
- Component: Brackett
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AD95-03-02 SHOULD INCLUDE THIS BRACKETT, BA7210, AS WE FOUND THE GASKET MOVED FROM PROPER POSITION.
